# SDR UIEA2018060701052

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,188 hours, 17,780 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CONTROL.  IAW FIM 71-01-00, PERFORMED A RT ENG VBV FEED BACK RESISTANCE CHECK.  CLEANED CONNECTORS,  VBV ACTUATOR & HARNESS CHECKED GOOD.  MESSAGE NOT SHOWN. PIMU CHANNELS A & B, NO FAULTS.  PERFORMED AMM 71-00-00, TEST 12, ALT GROUND TEST. TESTED GOOD. RAN RT ENG AMM 71-00-00 MANY TIMES, A & B CHANNELS DID NOT FAULT.
